G. KENNETH JOHNSON, M.D.; KEITH G. TOLMAN, M.D., F.A.C.P.
A 59-year-old female patient with arthritis developed liver function abnormalities while taking therapeutic doses of acetaminophen. Liver biopsy showed evidence of acute and chronic liver damage. Rechallenge with acetaminophen induced abnormal liver functions almost immediately. The patient has been followed for 2 years since that challenge and remains asymptomatic. Biochemical tests of liver function have returned to normal.
JOHNSON GK, TOLMAN KG. Chronic Liver Disease and Acetaminophen. Ann Intern Med. 1977;87:302–304. doi: https://doi.org/10.7326/0003-4819-87-3-302
Download citation file:
Published: Ann Intern Med. 1977;87(3):302-304.
Gastroenterology/Hepatology, Liver Disease.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use